Thanks for replying. My latest op was Sept 2019.
In regards to hormone therapy, I’m on Exemestane and Zoladex (just for info, I’m on 35). I get awful joint pain with these which in itself can be tiring.
I’m taking whatever they will throw at me in regards to treatment. xx
Hi again White84
Sorry, I read your last op to have been Sept 2018, but it may have been 2019? In which case, yeh, as Wonky points out, it "may" be your body's still recovering post-op. Gen anaesthetics (not just surgery itself) alone can sometimes take a massive toll on your body to recover from. Affect certain people more than others. Have witnessed a great big man of an Uncle, and I myself was, in tears immediately following an op, and the nurse say it can often be a side effect of the general itself, so they can have a weird and greater effect than you think. But I still think/feel 3 months+ it would have been rid of your body. Would think the chemo's perhaps taken the greatest toll, though.
Personally, I think it's pretty normal to feel tired. Your latest op was only a few months ago and you are facing more procedures - so you are still on that 'BC Treadmill'. And you're plodding on relentlessly without support & encouragement from friends. Marathon runners have people cheering them on, handing them sips of water, slices of fruit. Encouragement to keep going.
My view is if the tiredness isn't sinister ( nothing from blood tests to suggest) then I listen to my body and do what it is advocating. Within reason, you can't spend 24/7 wrapped in a duvet, but I make most of spurts of energy/enthusiasm and in between I rest-up. I do keep my mind active, books, puzzles etc but I don't push myself physically. I think if you aren't gaining or losing weight, then you aren't over or under active. BUT this is entirely a personal (NOT medical) opinion.
If you are taking a year off, I think you possibly need a bit of a 'regime' of daily/weekly/monthly goals to stick to
simply so the sofa doesn't win in the long run. But as is often said on here, it's important to be kind to yourself, especially when you are struggling. Hope this helps a little bit. X
I giggled at you apologising for a long thread? You obviously haven't come across of any of mine!!
You didn't mention whether you were on any hormone treatment or not? I didn't take any (was my choice), but went into menopause a few years later anyway. I was reading only yesterday while posting on "Feeling Worried and Alone" (Coping with Fear and Anxiety), how badly some women can be affected by Letrozole etc., hence me asking. If you aren't, No, it doesn't seem normal at this stage after your treatment.
Also wondered if your "mental state" is feeding/adding to your tiredness, creating a vicious cycle, stress, depression being physically depleting on their own.
It's a shame in a way, that your recent bloods "didn't" show something up, because at least you'd have had a cause, rather than it be a mystery. I mentioned ME or Chronic Fatigue on the same thread, as a possible cause of tiredness. Friend of mine gets it regularly (virus that seems to lie dormant) and it can be very very debilitating. If you aren't on Hormone Tx, makes me wonder if it may be a possibility with you. It can be difficult to spot and diagnose.
Awww, Sorry your friends are being more supportive. Have a good off load, moan, rant on the Forum anytime, and keep us informed of any progress with anything being diagnosed to explain it.
Lots of love xxxx
I was diagnosed with Breast Cancer in Aug 2017. I had a mastectomy, LD Flap reconstruction, Chemo and radio. All finished in Mar 2018. Unfortunately my reconstruction didn’t work, so I had another op in September (with another 5 procedures planned). I’ve tried to go back to work twice but just haven’t coped with both fatigue and my mental state. I’ve decided to take a year out.
The issue is I’m still so tired. I’ll have good days, then days where I can barely get off the sofa. Is this normal so far down the line? I’ve had bloods done and they’ve all been fine. My friends don’t understand anymore which
makes it so hard! Sorry for the long message!! xx